# SDR SWAA2013020412253

- Difficulty date: January 24, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,862 hours, 66,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ON THE AFT SIDE OF BS 360, 3 INCHES BELOW STR 2L AND 4.5 INCHES ABOVE STR 3L.  REPAIRED SKIN IAW EA.
